NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH m–POINT INTEGRAL BOUNDARY CONDITIONS


Creative Commons License

Şenlik Çerdik T., Aykut Hamal N. , Yörük Deren F.

Fractional Differential Calculus, vol.9, no.1, pp.65-74, 2019 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.7153/fdc-2019-09-05
  • Title of Journal : Fractional Differential Calculus
  • Page Numbers: pp.65-74

Abstract

In this paper, we consider the existence and uniqueness of solution for a fractional order differential equation involving the Riemann-Liouville fractional derivative. By applying some standard fixed point theorems, we obtain new results on the existence and uniqueness of solution.